IDEAS home Printed from https://ideas.repec.org/a/bpj/sndecm/v11y2007i1n6.html
   My bibliography  Save this article

Fractionally Integrated Long Horizon Regressions

Author

Listed:
  • Lee Jin

    () (National University of Singapore)

Abstract

We consider long horizon regression models where the disturbance and the predictor are possibly fractionally integrated. Asymptotic distributions of the OLS estimator and of the test statistic are given. It is found that the t-statistic diverges at the rate of square root of T, where T is the sample size. Thus, it is desirable to use the scaled test statistic, as it converges to a well-defined limit, which depends on the memory parameters through the functionals on the fractional Wiener processes. Simulation studies present some empirical distributions of the scaled test statistic according to different values of the memory parameters. The proposed model with fractional processes is empirically more tractable than the model with local to unity processes, since memory parameters are consistently estimable unlike localizing parameters in the latter model.

Suggested Citation

  • Lee Jin, 2007. "Fractionally Integrated Long Horizon Regressions," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 11(1), pages 145-162, March.
  • Handle: RePEc:bpj:sndecm:v:11:y:2007:i:1:n:6
    as

    Download full text from publisher

    File URL: https://www.degruyter.com/view/j/snde.2007.11.1/snde.2007.11.1.1337/snde.2007.11.1.1337.xml?format=INT
    Download Restriction: For access to full text, subscription to the journal or payment for the individual article is required.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Antonio E. Noriega & Daniel Ventosa-Santaulària, 2010. "Spurious Long-Horizon Regression in Econometrics," Working Papers 2010-06, Banco de México.
    2. Ventosa-Santaulària, Daniel & Noriega, Antonio E., 2015. "Long-run monetary neutrality under stochastic and deterministic trends," Economic Modelling, Elsevier, vol. 47(C), pages 372-382.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bpj:sndecm:v:11:y:2007:i:1:n:6. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Peter Golla). General contact details of provider: https://www.degruyter.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.